# SDR AWXA200500923

- Difficulty date: July 24, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654797322
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED WEB CRACKED, 2.3 INCHES IN LENGTH, IN THE CABIN AREA AT BS 616, BL 60R, WL 208.  MAINTENANCE REMOVED CRACKED WEB AT BS 616, BL 60R, WL 208 IAW BOEING 737-300 SRM 51-40-02-0 FIG 8.  RECEIVED NEW WEB AND PREPARED FOR INSTALLATION IAW BOEING 737-300 SRM 51-40-02-0 FIG 1.  INSTALLED REPAIR PARTS AT BS 616, BL 60R, WL 208 IAW BOEING 737-300 SRM 51-40-02-0 FIGS 8 AND 12.
